# SDR CA030620006

- Difficulty date: June 19, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 55,335 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Misinstalled
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED THAT NLG UNLOCKED BUT FAILED TO RETRACT. SUBSEQUENT GEAR SELECTS WERE UNSUCCESSFUL UNTIL SPEED REDUCED.  GEAR DID RETRACT AT 160 KNOTS IAS,  VERY SLOW,  RETURN TO YEG. THIS ANOMALY DATES BACK TO 06/4/03, WHEN SKI ACTUATOR ROBBED TO SERVICE ANOTHER A/C. REPLACING SKI ACTUATOR, FLEX LINES LEADING TO ACTUATOR WERE INSTALLED INCORRECTLY.  INSTALLATION RESULTED IN FLEXIBLE HYD LINES BECOMING CRIMPED DURING GEAR RETRACTION. CULMINATING ON 06/17/03 WHEN NLG REPORTED SLOW TO RETRACT.  LINES FOUND TO INSTALLED INCORRECTLY AT TIME.  LINES WERE CORRECTLY INSTALLED & AIRCRAFT DISPATCHED.  HOWEVER SNAG RETURNED ON JUNE 19, CAUSING AIR RETURN, MAINT UNABLE TO CONFIRM THE FAULT DURING GEAR SWINGS.
